# SDR ASAA2014032707330

- Difficulty date: March 27, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,446 hours, 37,897 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546592
- Condition: Corroded
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT, BS 747, LBL 12.5 CORRODED AT SPLICE.  ACFT GROUNDED.    FABRICATED NEW PARTS IAW SRM 51-40-02.   INSTALLED REPAIR IAW SRM 53-00-53-2R-2, REPAIR 2.
